MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 151 mg/dl.Customer stated that she dropped the meter a few times and the meter has been giving high blood results for about a month.The customer's expected fasting blood glucose test result is 109 mg/dl.Customer stated she only tests once a day (fasting).The customer feels well and did not report any symptoms.Customer stated that she made an appointment to see the doctor because of the high blood results the meter was giving.Customer stated that she was told that her stress level was high and that might be a reason her results were high; no new medication was given.Customer had made the appointment because of the high blood results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 07/31/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (date/time not set): (b)(6).Memory concerns: customer is concern with all these results.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6589245
Report Number1000113657-2017-00898
Device Sequence Number1278734
Product Code NBW
UDI-Device Identifier00050428354766
UDI-Public(01)00050428354766
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2017
Initial Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1